MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO SR; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO SR; IMPLANTABLE PACEMAKER
Model Number L100
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker was explanted due to non-specific product performance issue.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this implantable pacemaker was explanted due to non-specific product performance issue.No additional adverse patient effects were reported.Subsequently, additional information was received indicating that the whole system was explanted due to lead measurements trending upwards.No additional information was provided.

Brand Name
ESSENTIO SR
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20922091
Report Number2124215-2024-78927
Device Sequence Number5093048
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public00802526558900
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/10/2022
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number729698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date12/31/2024
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale